Header

UZH-Logo

Maintenance Infos

Sectorial normalization of Poisson structures


Lohrmann, P (2008). Sectorial normalization of Poisson structures. Comptes Rendus Mathematique, 346(15-16):829-832.

Abstract

Our study deals with some singular Poisson structures holomorphic near View the MathML source admitting a polynomial normal form, i.e. a finite number of formal invariants. Their normalizing series generally diverge. We show the existence of normalizing transformations holomorphic on some sectorial domains a<argxR<b, where xR denotes a monomial associated to the problem. It follows an analytic classification.

Abstract

Our study deals with some singular Poisson structures holomorphic near View the MathML source admitting a polynomial normal form, i.e. a finite number of formal invariants. Their normalizing series generally diverge. We show the existence of normalizing transformations holomorphic on some sectorial domains a<argxR<b, where xR denotes a monomial associated to the problem. It follows an analytic classification.

Statistics

Altmetrics

Downloads

0 downloads since deposited on 21 Jan 2009
0 downloads since 12 months

Additional indexing

Other titles:Normalisation sectorielle de structures de Poisson
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:August 2008
Deposited On:21 Jan 2009 10:55
Last Modified:06 Dec 2017 16:12
Publisher:Elsevier
ISSN:1631-073X
Publisher DOI:https://doi.org/10.1016/j.crma.2008.07.007
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2441915

Download